# SDR IXXA2022050101

- Difficulty date: May 1, 2022
- Submitted: May 1, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767-200
- Aircraft serial: 22314
- Aircraft time: 89,334 hours, 27,843 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Beam
- Part number: 452T20503
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 90,166 hours, 27,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER AND UPPER SURFACES OF THE WING LOCK SUPPORT TRAY STA 1219 FROM LBL-6 - RBL- 20
